MathSciNet Relay Station
MathSciNet bibliographic data
MR444790 (56 #3137b) 20G05
Plesken, Wilhelm; Pohst, Michael On maximal finite irreducible subgroups of ${\rm GL}(n, {\bf Z})$. II. The six dimensional case. Math. Comp. 31 (1977), no. 138, 552–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement